Eva Miranda
Eva Miranda
Full Professor in Mathematics-ICREA Academia, UPC & Centre de Recerca Matemàtica-CRM
Verified email at - Homepage
Cited by
Cited by
Symplectic and Poisson geometry on b-manifolds
V Guillemin, E Miranda, AR Pires
Advances in mathematics 264, 864-896, 2014
Codimension one symplectic foliations and regular Poisson structures
V Guillemin, E Miranda, AR Pires
Bulletin of the Brazilian Mathematical Society, New Series 42 (4), 607-623, 2011
Equivariant normal form for nondegenerate singular orbits of integrable Hamiltonian systems
E Miranda, NT Zung
Annales scientifiques de l’Ecole normale supérieure 37 (6), 819-839, 2004
Toric Actions on b-Symplectic Manifolds
V Guillemin, E Miranda, AR Pires, G Scott
International Mathematics Research Notices 2015 (14), 5818-5848, 2015
Action-angle coordinates for integrable systems on Poisson manifolds
C Laurent-Gengoux, E Miranda, P Vanhaecke
International mathematics research notices 2011 (8), 1839-1869, 2011
On symplectic linearization of singular Lagrangian foliations
EM Galcerán
Universitat de Barcelona, 2011
Action-angle variables and a KAM theorem for b-Poisson manifolds
A Kiesenhofer, E Miranda, G Scott
Journal de Mathématiques Pures et Appliquées 105 (1), 66-85, 2016
Desingularizing -Symplectic Structures
V Guillemin, E Miranda, J Weitsman
International Mathematics Research Notices 2019 (10), 2981-2998, 2019
Cotangent models for integrable systems
A Kiesenhofer, E Miranda
Communications in Mathematical Physics 350 (3), 1123-1145, 2017
Examples of integrable and non-integrable systems on singular symplectic manifolds
A Delshams, A Kiesenhofer, E Miranda
Journal of Geometry and Physics 115, 89-97, 2017
Open problems, questions and challenges in finite-dimensional integrable systems
A Bolsinov, VS Matveev, E Miranda, S Tabachnikov
Philosophical Transactions of the Royal Society A: Mathematical, Physical …, 2018
A singular Poincaré lemma
E Miranda, SV Ngọc
International Mathematics Research Notices 2005 (1), 27-45, 2005
Constructing Turing complete Euler flows in dimension 3
R Cardona, E Miranda, D Peralta-Salas, F Presas
Proceedings of the National Academy of Sciences 118 (19), e2026818118, 2021
An invitation to singular symplectic geometry
R Braddell, A Delshams, E Miranda, C Oms, A Planas
International Journal of Geometric Methods in Modern Physics 16 (supp01 …, 2019
Universality of Euler flows and flexibility of Reeb embeddings
R Cardona, E Miranda, D Peralta-Salas, F Presas
arXiv preprint arXiv:1911.01963, 2019
The geometry of E-manifolds
E Miranda, G Scott
arXiv preprint arXiv:1802.02959, 2018
Convexity for Hamiltonian torus actions on -symplectic manifolds
V Guillemin, E Miranda, AR Pires, G Scott
arXiv preprint arXiv:1412.2488, 2014
A note on the symplectic topology of -manifolds
P Frejlich, D Martínez Torres, E Miranda
Journal of Symplectic Geometry 15 (3), 719-739, 2017
A note on equivariant normal forms of Poisson structures
E Miranda, NT Zung
Math Research Letters, 2006
Geometric quantization of integrable systems with hyperbolic singularities
MD Hamilton, E Miranda
Annales de l'Institut Fourier 60 (1), 51-85, 2010
The system can't perform the operation now. Try again later.
Articles 1–20